# SDR AALA20011814

- Difficulty date: September 12, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHT CORROSION ON END OF STRINGER SPLICE, STATION 686, STRINGER 28R.  REMOVED AND REPLACED WITH NEW STRINGER SPLICE PER SRM 51-10-1.  (M)
